# SDR ASOA201001762

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EXTERNAL SKIN HAS MINOR SURFACE CORROSION AT FS 574 BETWEEN STRINGERS 24R AND 25R.   REMOVED MINOR SURFACE CORROSION IAW SRM 51-21-06.  REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
